... pain in his stomache muscles. they are tighten so that he can not even bend, Can any one help me with informtion, thanks
Stomach pain is a known side effect of Tarceva, I would however suggest that you get him to see his doctor. Since you are saying that the pain is severe it might be a good idea to get him checked out.
I did some research on the Tarceva & I would have thought it would be a strong pain killer & was surprised it wasnt. I know I'm not telling you something you don't know already know but the survival rate for that type of cancer is around 5% & I don't know what stage he's at but from reading about the about the drug he's on it sounded like its a drug that is used after other others have not,so if it were myself I'd try & just make his quality of life by taking some strong narcotics if he's not already taking them,sure he might not be as coherent as he was at once might have been,but I'd rather be more out of it then in the kind pain? From what I read about the drug there giving him it doesn't do much in the pain. I'd focus on quality of life & get some strong narcotics for when he needs them. Yes he will become dependent on them but if the cancer goes into remission he can taper off slowly under a doctors care. Sorry for you situation & I hope it does get better,but if not I would want to be comfortable. Good luck.
- Tarceva Information for Consumers
- Tarceva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tarceva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 2 answers
Pancreatic Cancer - have had auful attacks with lightheading, headache R side of the head, throwing?
Posted 20 Aug 2011 • 1 answer
Posted 14 Apr 2013 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 3 Oct 2015 • 1 answer